EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS

Liu W, Tölle J (2011)
ELECTRONIC COMMUNICATIONS IN PROBABILITY 16: 447-457.

Journal Article | Published | English

No fulltext has been uploaded

Abstract
In this paper, a new decay estimate for a class of stochastic evolution equations with weakly dissipative drifts is established, which directly implies the uniqueness of invariant measures for the corresponding transition semigroups. Moreover, the existence of invariant measures and the convergence rate of corresponding transition semigroup to the invariant measure are also investigated. As applications, the main results are applied to singular stochastic p-Laplace equations and stochastic fast diffusion equations, which solves an open problem raised by Barbu and Da Prato in [Stoc. Proc. Appl. 120(2010), 1247-1266]
Publishing Year
ISSN
PUB-ID

Cite this

Liu W, Tölle J. EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS. ELECTRONIC COMMUNICATIONS IN PROBABILITY. 2011;16:447-457.
Liu, W., & Tölle, J. (2011). EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 16, 447-457.
Liu, W., and Tölle, J. (2011). EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS. ELECTRONIC COMMUNICATIONS IN PROBABILITY 16, 447-457.
Liu, W., & Tölle, J., 2011. EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 16, p 447-457.
W. Liu and J. Tölle, “EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS”, ELECTRONIC COMMUNICATIONS IN PROBABILITY, vol. 16, 2011, pp. 447-457.
Liu, W., Tölle, J.: EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS. ELECTRONIC COMMUNICATIONS IN PROBABILITY. 16, 447-457 (2011).
Liu, Wei, and Tölle, Jonas. “EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS”. ELECTRONIC COMMUNICATIONS IN PROBABILITY 16 (2011): 447-457.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar